# SDR UIEA2024113001138

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N431GT
- Make and model: Boeing 747-4H6F
- Aircraft serial: 29902
- Aircraft time: 53,753 hours, 10,195 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER DECK CTR SIDE WINDOW DAMAGED( R/R WINDOW IAW AMM 56-21-01. OPS & LEAK CHK OK. )
